Regorafenib-induced retinal and gastrointestinal hemorrhage in a metastatic colorectal cancer patient with liver dysfunction

Kenji Tsuchihashi, Hozumi Shimokawa, Kotoe Takayoshi, Kenta Nio, Tomomi Aikawa, Yuzo Matsushita, Iori Wada, Shuji Arita, Hiroshi Ariyama, Hitoshi Kusaba, Koh Hei Sonoda, Koichi Akashi, Eishi Baba

研究成果: Contribution to journalArticle

1 被引用数 (Scopus)

抄録

Rationale: Regorafenib is effective for metastatic colorectal cancer but its toxicity such as hemorrhage should be considered. The safety of regorafenib for the patient with the liver disease is not known. Patient concerns: Seventy-one-year old man of colon cancer had myodesopsia and blood stool after 14 days from the initiation of regorafenib administration with 50% dose reduction due to liver dysfunction. Diagnoses: Fundus examination revealed hemorrhage of the retinal vein. Interventions: Regorafenib treatment was discontinued and observational therapy was pursued. Outcomes: Retinal and gastrointestinal hemorrhage resolved in 1 week. Lessons: Retinal hemorrhage should be considered as the differential diagnosis of myodesopsia in the patient treated by regorafenib. Safety and pharmacokinetic of continuous regorafenib administration for patients with liver dysfunction remains to be clarified.

本文言語英語
論文番号e8285
ジャーナルMedicine (United States)
96
42
DOI
出版ステータス出版済み - 10 1 2017

All Science Journal Classification (ASJC) codes

  • Medicine(all)

フィンガープリント 「Regorafenib-induced retinal and gastrointestinal hemorrhage in a metastatic colorectal cancer patient with liver dysfunction」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル